# SDR UALA2009042001148

- Difficulty date: April 18, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 31,049 hours, 6,858 cycles
- Engine: Pwa PW4077
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Part number: S343T00339
- Part serial: T70797
- Condition: Faulty
- Location: Lt Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED LEFT JETTISON NOZZLE LEAKING FUEL.  OPENED LT SURGE TANK AND CYCLED NOZZLE VALVE MANUALLY & SAFTIED LEVER TO CLOSED POSITION.  PRESSURIZED JETTISON MANIFOLD - NO MEASURABLE LEAK NOTED FROM NOZZLE.  INOPED LEFT NOZZLE VALVE.  REPLACED JETTISON NOZZLE VALVE ACTUATOR.  ACCMP TEST, NO DEFECTS NOTED.
